# SDR HALA2011122600615

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 35,411 hours, 6,518 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 0210465
- Condition: Failed
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS ADVISORY MESSAGE "SPLIT IRS OPNS" CTR IRS UNRELIABLE NO LAND 3 - AUTOLAND STATUS ON APP. "C" IRS INOPERATIVE.  EICAS FAULT ON "C" IRS MONITOR DISPLAY, OVERHEAD BLANK.  R & R IRU CENTER DUE "SPLIT IRS OPNS" ON EICAS. PERFORMED IRU C ALIGNMENT IAW AMM TASK 34-21-01-004-001/404-006, AMM SUBTASK 34-21-01-864-015.
